Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The normal approximation to the Poisson distribution and a proof of a conjecture of Ramanujan


Author: Tseng Tung Cheng
Journal: Bull. Amer. Math. Soc. 55 (1949), 396-401
MathSciNet review: 0029487
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. V. Uspensky, Introduction to mathematical probability, New York, 1937.
  • 2. W. Feller, On the normal approximation to the binomial distribution, Ann. Math. Statistics 16 (1945), 319–329. MR 0015706 (7,459c)
  • 3. G. Szegö, Über einige von S. Ramanujan gestellte Aufgaben, J. London Math. Soc. vol. 3 (1928) pp. 225-232.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09223-6
PII: S 0002-9904(1949)09223-6